# SDR 2001UALA00059

- Difficulty date: January 27, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Aircraft time: 27,415 hours, 20,193 cycles
- Engine: Ge CFM56*
- Engine time: 25,336 hours, 17,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Bleed Air
- Component: Regulator-Bleed, Alidsg, 1074923
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO A PROBLEM WITH THE NR 1 BLEED AIR SYSTEM.  *S/D*  BLEED AIR VALVE WOULD NOT OPEN AFTER BLEEDS OFF TAKEOFF.  REPLACED THE BLEED AIR REGULATOR.
